For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 3, 2019, Pages 853-863                                                                DOI:10.11948/2156-907X.20180035
Bifurcation of traveling wave solutions of the $K(m, n)$ equation with generalized evolution term
Jing Jiang,Yixian Gao,Weipeng Zhang,Lan Yin
Keywords:Bifurcation curve, singular traveling wave equation, solitary wave, smooth periodic wave, periodic cusp wave.
Abstract:
      In this paper, by using bifurcation theory and methods of plane dynamic system, we investigate the bifurcations of the traveling wave system corresponding to the $K(m, n)$ equation with generalized evolution term. Under different parameter conditions, some exact explicit parametric representations of traveling wave solution are obtained.
PDF      Download reader